Submit manuscript...
Open Access Journal of
eISSN: 2641-9335

Mathematical and Theoretical Physics

Review article Volume 4 Issue 1

On M-asymmetric preirresolute multifunctions

Levy Kahyata Matindih, Davy Kabuswa Manyika, Danny Mukonda

Received: August 11, 2023 | Published: September 07, 2023

Download PDF

Abstract

In this manuscript, we introduce and investigate a new form of mappings known as M-asymmetric preirresolute multifunctions defined on weaker form of sets in biminimal structure spaces. The relationship between such mappings in our sense and other form of asymmetric precountinuous and preirresolute mappings defined on biminimal structure spaces are discussed and their results established.

Keywords: m-space, biminimal structure spaces, m-asymmetric preopen sets, multifunction, upper and lower M-asymmetric preirresolute multifunctions and M-asymmetric preirresolute multifunctions

Creative Commons Attribution License

©2023 , et al. This is an open access article distributed under the terms of the, which permits unrestricted use, distribution, and build upon your work non-commercially.